2017
Том 69
№ 9

All Issues

Invariant tori of linear extensions which do not have Green's functions

Pyatetskaya E. V.

Full text (.pdf)


Abstract

We study the integral representation of invariant tori of linear extensions which do not have Green's functions.

English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 4, pp 558-563.

Citation Example: Pyatetskaya E. V. Invariant tori of linear extensions which do not have Green's functions // Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 520–524.

Full text